Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 128, NWS Nashville, TN

July 7, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 6:55 AM CDT for 4 counties in Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 6:55 AM CDT (11:55 UTC)
Expired
Jul 7, 2016, 7:30 AM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, TN, Marshall County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 57 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:05 AM CDTTSTM WND DMG5 Sw Murfreesboro, TNA TREE WAS IN THE ROAD AT VETERANS PKWY AND PARKWOOD RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-461 J/kg
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS54 KOHX 071155
SVROHX
TNC003-117-149-187-071230-
/O.NEW.KOHX.SV.W.0128.160707T1155Z-160707T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
655 AM CDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN MARSHALL COUNTY IN MIDDLE TENNESSEE...
  NORTHERN BEDFORD COUNTY IN MIDDLE TENNESSEE...

* UNTIL 730 AM CDT

* AT 655 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  SOUTHWEST OF MURFREESBORO...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MURFREESBORO...EAGLEVILLE...BELL BUCKLE...UNIONVILLE...
  FOSTERVILLE...TRIUNE...CHRISTIANA...ROCKVALE...DEASON AND ROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3575 8687 3589 8665 3581 8621 3549 8636
TIME...MOT...LOC 1155Z 290DEG 33KT 3576 8658 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE
1 follow-up statement
430 
WWUS54 KOHX 071207
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
707 AM CDT THU JUL 7 2016

TNC117-187-071217-
/O.CAN.KOHX.SV.W.0128.000000T0000Z-160707T1230Z/
WILLIAMSON TN-MARSHALL TN-
707 AM CDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN MARSHALL COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3562 8662 3586 8649 3581 8621 3549 8636
TIME...MOT...LOC 1207Z 298DEG 35KT 3567 8646 

$$

TNC003-149-071230-
/O.CON.KOHX.SV.W.0128.000000T0000Z-160707T1230Z/
RUTHERFORD TN-BEDFORD TN-
707 AM CDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHEASTERN RUTHERFORD AND NORTHERN BEDFORD COUNTIES...

AT 707 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SHELBYVILLE...MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...BELL BUCKLE...UNIONVILLE...FOSTERVILLE...CHRISTIANA...
ROCKVALE AND DEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3562 8662 3586 8649 3581 8621 3549 8636
TIME...MOT...LOC 1207Z 298DEG 35KT 3567 8646 

HAIL...<.75IN
WIND...60MPH
 
$$

ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 6:53 AM CDT, 2 minutes earlier.

Area forecast discussion, Jul 7, 6:53 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
653 AM CDT THU JUL 7 2016

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.SHORT TERM...Torrential downpours, associated with a slow-moving
line of strong thunderstorms,have produced very high rainfall
amounts early this morning. Doppler radar estimates that between 3
and 5 inches of rain have fallen over the last 3 hours in a band
extending from Clarksville...to Springfield and Gallatin. Latest
radar image showed the storms extending from northern Stewart
County...to near Clarksville...Nashville and Lebanon. The Sherrif's
Office in Sumner County reported widespread flash flooding at 320 am
this morning. Some people have been reportedly trapped in their
homes, due to flood waters, in Robertson County.

Based on rainfall rates already observed this morning, believe
some areas in the Nashville Metro area could also pick up between
3 and 5 inches of rain over the next several hours, which will
lead to rapid run-off and flash flooding.

A flash flood watch covers the northeastern two-thirds of the
Mid-State until noon today.

Expect the band of heavy rain currently over northern Middle
Tennessee to continue moving only slowly southward, but should
start to diminish in intensity after 13z.Models show most of the
rain becoming confined mainly to eastern areas during the
afternoon.

The showers and storms should push east of our forecast area
tonight. However, a cold front then starts to push into the Mid-
State by Friday night and Saturday bringing another increase to
the rain chance. Over the last several days, models have
consistently shown this boundary becoming quasi-stationary near
the TN/AL border during the day on Saturday, with deep atmospheric
moisture pooling along it. This keeps the likelihood for
thunderstorms running for the Mid-State for each period as we head
through the weekend and early next week.

In light of all the heavy rains that have fallen over northern
Middle Tennessee yesterday and overnight, we will have to keep an
especially close eye on any evolving heavy rains for this
upcoming weekend.

.LONG TERM...

We stay in a moist and unstable weather pattern from early through
late next week, with additional episodes of thunderstorms.

&&

.AVIATION...
12Z TAF DISCUSSION.

By 11Z, satellite pics were showing warming tops associated with
Middle TN MCS, along with a general weakening trend of thunderstorms
on the radar scope.

At BNA and CKV...generally, expect a mix of MVFR and VFR
conditions through 14z, along with VCTS, then improving to
prevailing VFR. At this time, believe sufficient winds will occur
tonight to prevent widespread fog formation. However, if winds end
up going calm overnight, we could end up with patchy dense fog by
sunrise Friday. Pilots are advised to check for later TAF updates
for possible changes in forecast flight conditions due to the
fog.

At CSV...Expect mainly MVFR conditions through 20Z, along with
VCTS, then improving to prevailing VFR. Expect a return to MVFR
after 04z, due to patchy fog. It is possible fog could become
locally dense tonight, and pilots are advised to check for later
TAF updates for possible changes in forecast flight conditions
due to the fog.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until noon CDT today FOR Cannon-Cheatham-Clay-
Cumberland-Davidson-De Kalb-Dickson-Fentress-Houston-Jackson-
Macon-Montgomery-Overton-Pickett-Putnam-Robertson-Rutherford-
Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson-
Wilson.

&&

DISCUSSION......19
AVIATION........08
Hazardous weather outlook, Jul 7, 5:00 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT THU JUL 7 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-081130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ONGOING STORMS THIS MORNING WILL PRODUCE SIGNIFICANT FLASH
FLOODING IN SOME AREAS. A FLASH FLOOD WATCH IS IN EFFECT FOR
MAINLY NORTHERN MIDDLE TENNESSEE UNTIL NOON.

THIS AFTERNOON, HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW
100'S AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S
FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY, AND MAY TRIGGER
STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING, ESPECIALLY
ACROSS NORTHERN MIDDLE TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS PERTAINING TO ONGOING FLOODING ARE APPRECIATED.
SPOTTER ACTIVATION MAY ALSO BECOME NECESSARY ON FRIDAY.

ROSE

In the hours before

Local storm report, Jul 7, 6:18 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
618 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      3 SE WHITES CREEK       36.23N  86.79W
07/07/2016                   DAVIDSON           TN   EMERGENCY MNGR

            PEOPLE BEING RESCUED FROM FLOODED HOMES ON BRICK CHURCH
            PIKE AND EWINGDALE DRIVE

&&

EVENT NUMBER OHX1600765

SHAMBURGER
Local storm report, Jul 7, 6:36 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
636 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     FLASH FLOOD      NASHVILLE               36.17N  86.78W
07/07/2016                   DAVIDSON           TN   BROADCAST MEDIA

            CHURCH STREET EXIT RAMP ON I-40 IN DOWNTOWN CLOSED DUE
            TO 2-3 FEET OF WATER

0600 AM     HEAVY RAIN       1 N GREENBRIER          36.44N  86.80W
07/07/2016  M3.90 INCH       ROBERTSON          TN   COCORAHS

            24 HR RAINFALL TOTAL AT COCORAHS STATION GREENBRIER 1.4
            N

0600 AM     HEAVY RAIN       6 NNW WOODLAWN          36.63N  87.54W
07/07/2016  M4.75 INCH       MONTGOMERY         TN   MESONET

            24 HOUR RAINFALL TOTAL AT FORT CAMPBELL RAWS SITE

0620 AM     HEAVY RAIN       3 E HENDERSONVILLE      36.30N  86.55W
07/07/2016  M3.29 INCH       WILSON             TN   BROADCAST MEDIA

            3.29 INCHES OF RAIN SINCE MIDNIGHT

0632 AM     FLASH FLOOD      HENDERSONVILLE          36.29N  86.60W
07/07/2016                   SUMNER             TN   BROADCAST MEDIA

            INDIAN LAKE ROAD FLOODED

0632 AM     FLASH FLOOD      CLARKSVILLE             36.56N  87.35W
07/07/2016                   MONTGOMERY         TN   BROADCAST MEDIA

            WATER REPORTEDLY IN HOMES IN CLARKSVILLE. SPECIFIC
            LOCATIONS UNKNOWN

&&

EVENT NUMBER OHX1600766
EVENT NUMBER OHX1600767
EVENT NUMBER OHX1600768
EVENT NUMBER OHX1600769
EVENT NUMBER OHX1600770
EVENT NUMBER OHX1600771

SHAMBURGER
Special weather statement, Jul 7, 6:45 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
645 AM CDT THU JUL 7 2016

TNZ059-061-062-075-071215-
MARSHALL TN-WILLIAMSON TN-RUTHERFORD TN-BEDFORD TN-
645 AM CDT THU JUL 7 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RUTHERFORD...
SOUTHEASTERN WILLIAMSON...NORTHEASTERN MARSHALL AND NORTHWESTERN
BEDFORD COUNTIES UNTIL 715 AM CDT...

AT 645 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF NOLENSVILLE...OR 11 MILES SOUTHEAST OF
FRANKLIN...MOVING SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SPRING HILL...THOMPSON'S STATION...CHAPEL HILL...
EAGLEVILLE...UNIONVILLE...TRIUNE...ROCKVALE AND ROVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3569 8680 3571 8678 3572 8683 3579 8690
      3592 8671 3583 8636 3552 8661
TIME...MOT...LOC 1145Z 302DEG 28KT 3581 8670

ROSE
Local storm report, Jul 7, 6:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     COOKEVILLE              36.16N  85.51W
07/07/2016                   PUTNAM             TN   TWITTER

            NUMEROUS TREES AND POWER LINES DOWN ALL ACROSS PUTNAM
            COUNTY

&&

EVENT NUMBER OHX1600772

SHAMBURGER
Local storm report, Jul 7, 6:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      4 SSE WHITE HOUSE       36.41N  86.64W
07/07/2016                   SUMNER             TN   BROADCAST MEDIA

            HOMES FLOODED ON TYREE SPRINGS ROAD IN HENDERSONVILLE

&&

EVENT NUMBER OHX1600777

SHAMBURGER
Local storm report, Jul 7, 6:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
655 AM CDT THU JUL 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HEAVY RAIN       7 WSW WESTMORELAND      36.53N  86.37W
07/07/2016  M3.72 INCH       SUMNER             TN   COCORAHS

            24 HR RAINFALL TOTAL AT COCORAHS STATION 4.5 NW
            BETHPAGE

&&

EVENT NUMBER OHX1600778

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:26 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more20 hr
Jul 7, 12:01 AM CDTSpecial Weather StatementOHXRobertson, Sumner44 min
Jul 7, 12:27 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Jul 7, 1:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more6 hr
Jul 7, 1:15 AM CDTSpecial Weather StatementOHXRobertson, Sumner45 min
Jul 7, 1:42 AM CDTSpecial Weather StatementOHXCheatham, Montgomery, Robertson33 min
Jul 7, 2:11 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 7, 2:44 AM CDTSpecial Weather StatementOHXWilson46 min
Jul 7, 3:12 AM CDTSpecial Weather StatementOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White33 min
Jul 7, 3:18 AM CDTSevere Thunderstorm WarningOHXDeKalb, Jackson, Putnam, Van Buren, Warren, White27 min
Jul 7, 3:27 AM CDTFlash Flood Warning EmergencyOHXCheatham, Montgomery, Stewart6 hr
Jul 7, 3:36 AM CDTFlash Flood WarningOHXCheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson6 hr
Jul 7, 4:47 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Williamson, Wilson28 min
Jul 7, 5:39 AM CDTFlash Flood Warning EmergencyOHXStewart3 hr
Jul 7, 5:43 AM CDTRiver Flood WarningOHXDavidson10 hr
Jul 7, 6:23 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Williamson4 hr
Jul 7, 6:45 AM CDTSpecial Weather StatementOHXRutherford30 min
Jul 7, 6:55 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson4 hr
Jul 7, 7:13 AM CDTAreal Flood WarningOHXCheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more6 hr
Jul 7, 7:18 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford27 min
Jul 7, 7:37 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy38 min
Jul 7, 9:29 AM CDTAreal Flood WarningOHXMontgomery, Stewart3 hr
Jul 7, 9:43 AM CDTRiver Flood WarningOHXMontgomery, Robertson46 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXMontgomery25 hr
Jul 7, 9:46 AM CDTRiver Flood AdvisoryOHXStewart13 hr
Jul 7, 2:14 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson31 min
Jul 7, 2:38 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner37 min
Jul 7, 3:09 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale, Wilson36 min
Jul 7, 3:13 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson32 min
Jul 7, 3:20 PM CDTAreal Flood AdvisoryOHXMacon, Robertson, Smith, Sumner, Trousdale, Wilson3 hr
Jul 7, 3:32 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Putnam, Smith and 1 more43 min
Jul 7, 3:35 PM CDTAreal Flood AdvisoryOHXClay, Jackson, Macon, Overton, Pickett, Smith and 1 more3 hr
Jul 7, 3:41 PM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson34 min
Jul 7, 3:48 PM CDTSpecial Weather StatementOHXWilson42 min
Jul 7, 4:02 PM CDTAreal Flood AdvisoryOHXCumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more3 hr
Jul 7, 4:02 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett43 min
Jul 7, 4:11 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White34 min
Jul 7, 4:14 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Smith, Van Buren, White31 min
Jul 7, 4:44 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, White46 min
Jul 7, 4:50 PM CDTSpecial Weather StatementOHXWarren40 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.